Sliding solutions of second-order differential equations with discontinuous right-hand side - Archive ouverte HAL Access content directly
Journal Articles Mathematical Methods in the Applied Sciences Year : 2017

Sliding solutions of second-order differential equations with discontinuous right-hand side

Abstract

We consider second-order ordinary differential equations with discontinuous right-hand side. We analyze the concept of solution of this kind of equations and determine analytical conditions that are satisfied by typical solutions. Moreover, the existence and uniqueness of solutions and sliding solutions are studied.
No file

Dates and versions

hal-01609363 , version 1 (03-10-2017)

Identifiers

Cite

Clayton E. L. da Silva, Paulo R. da Silva, Alain Jacquemard. Sliding solutions of second-order differential equations with discontinuous right-hand side. Mathematical Methods in the Applied Sciences, 2017, 40 (14), pp.5295 - 5306. ⟨10.1002/mma.4387⟩. ⟨hal-01609363⟩
247 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More